A Splitting Theorem for Manifolds.

Sylvain E. Cappell

Inventiones mathematicae (1976)

  • Volume: 33, page 69-170
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Cappell, Sylvain E.. "A Splitting Theorem for Manifolds.." Inventiones mathematicae 33 (1976): 69-170. <http://eudml.org/doc/142378>.

author = {Cappell, Sylvain E.},
journal = {Inventiones mathematicae},
pages = {69-170},
title = {A Splitting Theorem for Manifolds.},
url = {http://eudml.org/doc/142378},
volume = {33},
year = {1976},

AU - Cappell, Sylvain E.
TI - A Splitting Theorem for Manifolds.
JO - Inventiones mathematicae
PY - 1976
VL - 33
SP - 69
EP - 170
UR - http://eudml.org/doc/142378
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.